# SDR CA150611011

- Difficulty date: June 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb EMB-145LR
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8166301
- Condition: Cracked
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HAND HEAT EXCHANGER RAM AIR INTAKE MOUNTING FLANGE IS CRACKED.  0.063" FLANGE ATTACHES TO COMPOSITE RAM AIR INTAKE FLANGE.  THIS ISSUE HAS BEEN NOTES ON MORE THAN JUST THIS AIRCRAFT.  IT APPEARS TO BE A KNOWN WEAK POINT.
